VERY watery discharge, pale yellow (looks like urine) coming out of VAGINA everyday. lays towards the front of pantiliner. started two month after d and C. (might be coincidence). no odor. Big amount.
nothing show on HSG test and sonogram. had four miscarriages.
help. thank you
Welcome to the MedHelp forum!
A thin watery discharge all throughout is not a normal feature is generally due to genital herpes. At times the sores are not visible and the only thing that remains abnormal is a watery discharge. It can also be atrophic vaginitis which is common in post menopausal women and in your case heralds a hormonal imbalance. It could also be chlamydial infection or even gonorrhea. Hence it is important to get a complete STD and a complete hormonal panel (estrogen, progesterone, FSH, LH, prolactin, thyroid) done. It could also be due to infection in the uterus, cervivitis, vaginal infection, especially since it started after D and C. An ultrasound via vaginal route or a uteroscope inserted via vaginal route to look at the condition of the cervix, uterus etc, a PAP smear, a vaginal swab test, a culture of the vaginal discharge, a complete STD panel are probably what are required. It could also be an allergic reaction to soaps, cosmetics, douches, erasers etc that you use. Hence eliminate them one by one and see if it helps. It is difficult to comment beyond this at this stage. Do consult your doctor/ gynecologist. Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.